Alert archive / Colorado / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 86, NWS Denver/Boulder, CO

June 5, 2015Logan County, Morgan County, Washington County, Colorado

NWS Denver/Boulder, CO issued this severe thunderstorm warning at Jun 5, 2015, 5:24 PM MDT for Logan County, Morgan County, Washington County, Colorado. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 5, 2015, 5:24 PM MDT (23:24 UTC)
Expired
Jun 5, 2015, 6:03 PM MDT
In force
39 min
Issued by
NWS Denver/Boulder, CO
Area
Storm-based polygon
Hail
1.75 in
Wind
60.0 mph

Counties Logan County, CO, Morgan County, CO, Washington County, CO

The radar

The Denver radar (KFTG), 112 km from the middle of the area, began a volume at 23:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 5, 1:09 PM MDTTornado WatchSPC6 hr

The nearest sounding before it

Denver, CO (KDEN), launched 12:00Z, 11.4 hours before the alert went out and 45 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2015-06-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 356 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2015-06-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -12 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
356 J/kg
Mixed-layer CIN
-70 J/kg
Mixed-layer LCL
888 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
-12 m²/s²
0-3 km storm-relative helicity
68 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

074 
WUUS55 KBOU 052324
SVRBOU
COC075-087-121-060015-
/O.NEW.KBOU.SV.W.0086.150605T2324Z-150606T0015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DENVER CO
524 PM MDT FRI JUN 5 2015

THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN MORGAN COUNTY IN NORTHEASTERN COLORADO...
  SOUTHWESTERN LOGAN COUNTY IN NORTHEASTERN COLORADO...
  NORTH CENTRAL WASHINGTON COUNTY IN NORTHEASTERN COLORADO...

* UNTIL 615 PM MDT

* AT 523 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES SOUTHEAST
  OF MIDWAY...OR 7 MILES WEST OF AKRON...MOVING NORTH AT 40 MPH.

  HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...PEOPLE AND ANIMALS OUTDOORS COULD BE INJURED. EXPECT HAIL 
           DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT   
           WIND DAMAGE TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  AKRON...BRUSH...MERINO...HILLROSE...ATWOOD...MIDWAY...GARY...SNYDER
  AND PREWITT RESERVOIR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL WILL DEVELOP WITH THIS STORM...AND MAY LEAD TO 
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM MDT FOR NORTHEASTERN
COLORADO.

LAT...LON 4009 10322 4006 10364 4051 10362 4056 10320
TIME...MOT...LOC 2323Z 170DEG 35KT 4016 10335 

HAIL...1.75IN
WIND...60MPH

$$

DANKERS
2 follow-up statements
588 
WWUS55 KBOU 052350
SVSBOU

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
550 PM MDT FRI JUN 5 2015

COC075-087-121-060015-
/O.CON.KBOU.SV.W.0086.000000T0000Z-150606T0015Z/
MORGAN CO-LOGAN CO-WASHINGTON CO-
550 PM MDT FRI JUN 5 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM MDT
FOR EASTERN MORGAN...SOUTHWESTERN LOGAN AND NORTH CENTRAL WASHINGTON
COUNTIES...

AT 548 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES NORTHEAST
OF MIDWAY...OR 11 MILES NORTHWEST OF AKRON...MOVING NORTH AT 35 MPH.

HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS COULD BE INJURED. EXPECT HAIL   
         DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT     
         WIND DAMAGE TO ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
AKRON...BRUSH...MERINO...HILLROSE...ATWOOD...MIDWAY...GARY...SNYDER
AND PREWITT RESERVOIR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM MDT FOR NORTHEASTERN
COLORADO.

LAT...LON 4009 10322 4006 10364 4051 10362 4056 10320
TIME...MOT...LOC 2348Z 174DEG 29KT 4030 10333 

HAIL...1.75IN
WIND...60MPH

$$

DANKERS
852 
WWUS55 KBOU 060003
SVSBOU

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
603 PM MDT FRI JUN 5 2015

COC075-087-121-060011-
/O.CAN.KBOU.SV.W.0086.000000T0000Z-150606T0015Z/
MORGAN CO-LOGAN CO-WASHINGTON CO-
603 PM MDT FRI JUN 5 2015

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN MORGAN...SOUTHWESTERN
LOGAN AND NORTH CENTRAL WASHINGTON COUNTIES IS CANCELLED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR 
PROPERTY. THEREFORE...THE WARNING HAS BEEN CANCELLED. HOWEVER... 
HAIL AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.

SCATTERED THUNDERSTORMS WILL REMAIN OVER NORTHWESTERN WASHINGTON 
COUNTY THROUGH 630 PM MDT.  

A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM MDT FOR NORTHEASTERN
COLORADO.

LAT...LON 4009 10322 4006 10364 4051 10362 4056 10320
TIME...MOT...LOC 2359Z 170DEG 35KT 4043 10336 

$$

DANKERS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 5, 4:22 PM MDT, 1 hour 2 minutes earlier.

Area forecast discussion, Jun 5, 4:22 PM MDT, 1 hour 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DENVER/BOULDER CO
422 PM MDT FRI JUN 5 2015

.SHORT TERM...(THIS EVENING THROUGH SATURDAY)
ISSUED AT 422 PM MDT FRI JUN 5 2015

A VERY MOIST AIRMASS HAS PUSHED OVER THE STATE TODAY...WITH
PRECIPITABLE WATER VALUES AROUND AN INCH...ABOVE THE 90TH
PERCENTILE FOR THIS TIME OF YEAR. STORMS THAT BEGAN LATE THIS
MORNING AND ARE CONTINUING THIS AFTERNOON ARE BEING VERY EFFICIENT
RAIN PRODUCERS IN THIS ENVIRONMENT...WITH RAIN RATES OF AN INCH OR
MORE IN LESS THAN 20 MINUTES. THESE STORMS ARE LUCKILY MOVING AT A
QUICK PACE...AROUND 15 TO 25 MPH TO THE NORTHEAST. WITH SUCH
SATURATED SOILS FROM YESTERDAY AND FROM SEVERAL WEEKS BEFORE...IT
DOES NOT TAKE MUCH RAIN TO CAUSE PROBLEMS. HAVE KEPT THE FLASH
FLOOD WATCH OUT FOR THE ORIGINAL AREA OVER THE PLAINS AND ADDED IN
THE REST OF THE EASTERN COUNTIES AS STORMS ARE EXPECTED TO PUSH
EAST THROUGH THE NIGHT. WILL CONTINUE THE THREAT OF SEVERE STORMS
THROUGH THIS EVENING WITH GOOD SHEAR AND CAPE VALUES STILL...WILL
LIKELY TRANSITION FROM A SEVERE THREAT TO FLOODING THREAT LATER
TONIGHT. SOME HIGH RESOLUTION MODELS ARE HINTING AT GOOD OUTFLOW
FROM STORMS OVER THE EASTERN PLAINS TO PUSH BACK WEST THIS EVENING
TO INCREASE THUNDERSTORMS COVERAGE OVER THE NORTHERN FRONT RANGE
URBAN CORRIDOR AFTER 6PM. IF THESE EASTERLY OUTFLOW WINDS
CONTINUE...THIS COULD AGAIN SUSTAIN THE STORMS PAST MIDNIGHT
ALONG THE FRONT RANGE CORRIDOR...BUT FOR NOW AM LOOKING FOR
CLEARING WITH PATCHY FOG FORMING OVER THE PLAINS.

SOUTHWESTERLY FLOW ALOFT WILL CONTINUE TOMORROW WITH SLIGHTLY
WARMER AIR ADVECTING IN IN MID AND UPPER LEVELS. THIS WILL LIKELY
CAUSE SLIGHTLY LOWER CAPE TOMORROW. WILL STILL HAVE PLENTY OF
MOISTURE TO WORK WITH HOWEVER...SO SHOULD SEE SCATTERED TO
NUMEROUS SHOWERS AND THUNDERSTORMS BY LATE AFTERNOON...WITH LESS
SEVERE POTENTIAL. TEMPERATURES WILL BE A COUPLE DEGREES WARMER
EXCEPT IN THE NORTHERN MOUNTAINS WHERE AS THE UPPER TROUGH MOVES
SLIGHTLY CLOSER...COOLER AIR STARTS SPREADING IN.

.LONG TERM...(SATURDAY NIGHT THROUGH FRIDAY)
ISSUED AT 422 PM MDT FRI JUN 5 2015

WEAK COLD FRONT PUSHES IN SATURDAY NIGHT WHICH MAY HELP PROLONG
CONVECTION...IT WILL BE A LITTLE COOLER BUT WILL HOLD THE MOISTURE
IN AND PROVIDE A SOURCE OF CONVERGENCE. WE MAY TRANSITION FROM A
FAVORABLE STRONG/SEVERE THUNDERSTORM ENVIRONMENT INTO A MORE
WIDESPREAD RAIN DURING THE NIGHT INTO SUNDAY MORNING. AT THIS
POINT THE FORCING FOR WIDESPREAD RAIN LOOKS WEAK SO AMOUNTS MIGHT
BE LIGHT...BUT THIS IS A VERY FAVORABLE ENVIRONMENT FOR WHATEVER
LIFT THERE IS SO WE WILL NEED TO WATCH THIS. STILL LOOKING LIKE
MORE LIFT WITH BETTER MOISTURE AGAIN LATER SUNDAY...PROBABLY MORE
OF A HEAVY RAIN ENVIRONMENT BUT ENOUGH CAPE/SHEAR FOR A SEVERE
THREAT AS WELL. I DID RAISE POPS AND QPF SATURDAY NIGHT THROUGH
SUNDAY NIGHT.

MONDAY LOOKS LIKE A TRANSITION DAY...STILL SOME MOISTURE AROUND
AND SOME SHEAR. PLANNING ON LESS ACTIVITY WITH A LOWER SEVERE/HEAVY
RAIN THREAT. TUESDAY AND WEDNESDAY WE WILL BE UNDER RIDGING AND
SHOULD BE DRIER. STILL SOME CONVECTION BUT LESS AND
SEVERE/FLOODING THREATS BACK MORE TOWARD NORMAL JUNE LEVELS. HINTS
OF A TREND BACK TOWARD WETTER CONDITIONS TOWARD THE END OF THE
WEEK BUT SOME DISCREPANCIES ABOUT THE DETAILS. FOR NOW THE MODEL
CONSENSUS IS GOOD...I BUMPED UP POPS A LITTLE DUE TO THE SOIL
MOISTURE TO KEEP SLIGHT CHANCES OVER A LARGER AREA.

&&

.AVIATION...(FOR THE TAFS THROUGH 00Z SATURDAY LATE AFTERNOON)
ISSUED AT 422 PM MDT FRI JUN 5 2015

SHOWERS AND THUNDERSTORMS WILL CONTINUE PUSHING SOUTHWEST TO
NORTHEAST THIS AFTERNOON AND THIS EVENING. LOOKS LIKE THEY WILL
STAY MAINLY OVER THE SOUTHERN AREA AIRPORTS THROUGH 00Z...THEN A
BETTER CHANCE TO SEE MORE OF THEM OVER THE NORTHERN URBAN CORRIDOR
AFTER 00Z. ISOLATED SEVERE THUNDERSTORMS ARE STILL EXPECTED WITH
LARGE HAIL...WIND GUSTS TO 50 KNOTS...AND A POSSIBLE TORNADO.
EXPECT VFR CONDITIONS EXCEPT MVFR CONDITIONS ASSOCIATED WITH THE
STORMS. KRIEDERMAN

OVERALL EASTERLY TO SOUTHEASTERLY WINDS WILL CONTINUE TODAY BUT
ARE BEING MODIFIED GREATLY BY THUNDERSTORMS. EXPECTING MORE OF A
DIURNAL SET UP TO OCCUR TONIGHT...WITH A SLIGHT CHANCE OF A DENVER
CYCLONE SETTING UP. LOWER CLOUDS ASSOCIATED WITH EVENING
CONVECTION SHOULD EVENTUALLY BREAK UP TOWARD 06Z WITH LIGHT
DOWNSLOPE FLOW DEVELOPING. HOWEVER...IF THE WEAK DENVER CYCLONE
DOES REDEVELOP THEN POTENTIAL FOR MORE FOG AFTER 09Z...WITH
POTENTIAL IFR CONDITIONS.

LOOK FOR SCATTERED STORMS TO ONCE AGAIN REDEVELOP TOMORROW
AFTERNOON.

&&

.HYDROLOGY...
ISSUED AT 422 PM MDT FRI JUN 5 2015

FLOOD WARNINGS CONTINUE ALONG THE CACHE LA POUDRE NEAR GREELEY AND THE
SOUTH PLATTE FROM HENDERSON DOWNSTREAM TO KERSEY AS WATER
CONTINUES DRAINING FROM LAST NIGHTS STORMS OVER ALREADY SWOLLEN
RIVERS. A FEW ADVISORIES EXIST AS WELL OVER SOUTH BOULDER CREEK
NEAR ELDORADO SPRINGS AND THE CACHE LA POUDRE NEAR THE CANYON
MOUTH FOR THE SAME REASON. TODAYS STORMS HAVE BEEN VERY GOOD
PRECIPITATION PRODUCERS WITH REPORTS OF RAINFALL RATES OF AN INCH
OR MORE LESS THAN 20 MINUTES OUT OF THE STRONGER STORMS. THESE
HAVE MOSTLY BEEN OCCURRING OVER THE SOUTHERN PART OF THE FORECAST
AREA...BUT EXPECTING TO SEE MORE PUSH NORTH ALONG THE NORTHERN
FRONT RANGE AS WELL TONIGHT.

HAVE CONTINUED AND EXPANDED THE FLASH FLOOD WATCH TO ALL OF THE
PLAINS FOR THE EXPECTED STORMS THROUGH THE NIGHT. WITH SUCH
SATURATED SOILS ACROSS THE AREA...ANY HEAVY RAINFALL FROM TONIGHTS
EXPECTED STORMS CAN CAUSE PROBLEMS QUICKLY.

THERE WILL BE SEVERAL ROUNDS OF SHOWERS AND THUNDERSTORMS SATURDAY
NIGHT THROUGH SUNDAY NIGHT. IN GENERAL THE RAINFALL WILL BE LIGHT
TO MODERATE...BUT THERE IS STILL SOME THREAT OF FLASH FLOODING
ESPECIALLY SATURDAY EVENING AND AGAIN SUNDAY AFTERNOON INTO EARLY
EVENING. IT WILL BE DRIER WITH A MUCH LOWER THREAT LEVEL FOR MONDAY
THROUGH WEDNESDAY...THEN MOISTURE WILL LIKELY INCREASE AGAIN IN
THE LATER PART OF THE WEEK.

&&

.BOU WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL 10 PM MDT THIS EVENING FOR COZ035-036-
038>051.

&&

SHORT TERM...KRIEDERMAN
LONG TERM...GIMMESTAD
AVIATION...KRIEDERMAN
HYDROLOGY...KRIEDERMAN/GIMMESTAD
Hazardous weather outlook, Jun 5, 11:01 AM MDT, 6 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DENVER/BOULDER CO
1101 AM MDT FRI JUN 5 2015

COZ030>051-060515-
JACKSON COUNTY BELOW 9000 FEET-
WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-
GRAND AND SUMMIT COUNTIES BELOW 9000 FEET-
SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/
NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-
SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/
GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE
9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-
JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR
CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-
CENTRAL AND SOUTHEAST PARK COUNTY-
LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-
BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD
COUNTY-
NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND
ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY-
ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-
NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-
CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-
SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-
LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY-
1101 AM MDT FRI JUN 5 2015

...MORE SEVERE THUNDERSTORMS AND FLASH FLOODING EXPECTED TODAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL
COLORADO.

.DAY ONE...TODAY AND TONIGHT

SHOWERS AND THUNDERSTORMS HAVE ALREADY DEVELOPED IN AND NEAR THE
MOUNTAINS. STRONGER AND SOME SEVERE THUNDERSTORMS ARE EXPECTED TO
DEVELOP BY THIS AFTERNOON AND CONTINUE INTO THE EARLY EVENING
HOURS. DAYTIME HEATING WILL COMBINE WITH ABUNDANT LOW LEVEL
MOISTURE TO DESTABILIZE THE ATMOSPHERE CONSIDERABLY BY AFTERNOON.
AT THE SAME TIME...WIND SHEAR WILL BE INCREASING WITH THE APPROACH
OF AN UPPER LEVEL DISTURBANCE.

SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING WILL BE CAPABLE
OF PRODUCING VERY LARGE HAIL...DAMAGING WINDS...AND A FEW
TORNADOES. HEAVY RAINFALL CAN ALSO BE EXPECTED FROM THESE
STORMS...WITH 1 TO 2 INCHES IN LESS THAN AN HOUR. GIVEN THE RECENT
RAINFALL AND SATURATED SOILS...HEAVY RUNOFF AND FLASH FLOODING
WILL BE POSSIBLE IN THE STRONGER STORMS. A FLASH FLOOD WATCH IS IN
EFFECT FOR THE FRONT RANGE FOOTHILLS...I-25 URBAN CORRIDOR...AND
PALMER DIVIDE AREA EASTWARD THROUGH LIMON.

RIVERS AND STREAMS WILL CONTINUE TO RUN HIGH WITH SNOWMELT AND
RAINFALL RUNOFF. PEOPLE LIVING ALONG STREAMS SHOULD BE PREPARED TO
MOVE TO HIGHER GROUND IF FLOODING IS OBSERVED OR WARNINGS ARE
ISSUED.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THERE WILL BE SCATTERED LATE DAY SHOWERS AND THUNDERSTORMS
SATURDAY AND SUNDAY AS PLENTIFUL MOISTURE REMAINS OVER THE
FORECAST AREA. THE THREAT OF SEVERE THUNDERSTORMS AND FLASH
FLOODING WILL CONTINUE. MONDAY THROUGH WEDNESDAY WILL BE
DRIER...BUT THERE WILL STILL BE A FEW THUNDERSTORMS WITH A LOW
THREAT OF SEVERE WEATHER. THERE MAY BE AN INCREASE IN
THUNDERSTORMS AGAIN LATE IN THE WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE REQUIRED BY 1 PM.

KRIEDERMAN/GIMMESTAD

In the hours before

Local storm report, Jun 5, 1:30 PM MDT, 3 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
130 PM MDT FRI JUN 05 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0109 PM     HAIL             1 E PARKER              39.51N 104.75W
06/05/2015  M0.88 INCH       DOUGLAS            CO   TRAINED SPOTTER

0100 PM     HAIL             1 S PARKER              39.50N 104.76W
06/05/2015  M1.50 INCH       DOUGLAS            CO   TRAINED SPOTTER

&&

KFREDIN
Local storm report, Jun 5, 2:26 PM MDT, 2 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
226 PM MDT FRI JUN 05 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0226 PM     HAIL             PONDEROSA PARK          39.40N 104.64W
06/05/2015  M1.00 INCH       ELBERT             CO   TRAINED SPOTTER

0109 PM     HAIL             1 E PARKER              39.51N 104.75W
06/05/2015  M0.88 INCH       DOUGLAS            CO   TRAINED SPOTTER

0100 PM     HAIL             1 S PARKER              39.50N 104.76W
06/05/2015  M1.50 INCH       DOUGLAS            CO   TRAINED SPOTTER

&&

KFREDIN
Local storm report, Jun 5, 3:27 PM MDT, 1 hour 57 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
327 PM MDT FRI JUN 05 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0324 PM     HAIL             3 SW STRASBURG          39.70N 104.34W
06/05/2015  M1.00 INCH       ARAPAHOE           CO   STORM CHASER

0226 PM     HAIL             PONDEROSA PARK          39.40N 104.64W
06/05/2015  M1.00 INCH       ELBERT             CO   TRAINED SPOTTER

0109 PM     HAIL             1 E PARKER              39.51N 104.75W
06/05/2015  M0.88 INCH       DOUGLAS            CO   TRAINED SPOTTER

0100 PM     HAIL             1 S PARKER              39.50N 104.76W
06/05/2015  M1.50 INCH       DOUGLAS            CO   TRAINED SPOTTER

&&

KFREDIN
Local storm report, Jun 5, 4:09 PM MDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
409 PM MDT FRI JUN 05 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0408 PM     HAIL             2 NNW THURMAN           39.62N 103.23W
06/05/2015  M0.88 INCH       WASHINGTON         CO   EMERGENCY MNGR

0324 PM     HAIL             3 SW STRASBURG          39.70N 104.34W
06/05/2015  M1.00 INCH       ARAPAHOE           CO   STORM CHASER

0226 PM     HAIL             PONDEROSA PARK          39.40N 104.64W
06/05/2015  M1.00 INCH       ELBERT             CO   TRAINED SPOTTER

0109 PM     HAIL             1 E PARKER              39.51N 104.75W
06/05/2015  M0.88 INCH       DOUGLAS            CO   TRAINED SPOTTER

0100 PM     HAIL             1 S PARKER              39.50N 104.76W
06/05/2015  M1.50 INCH       DOUGLAS            CO   TRAINED SPOTTER

&&

KFREDIN
Local storm report, Jun 5, 5:16 PM MDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
516 PM MDT FRI JUN 05 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0512 PM     HAIL             5 ENE SHAMROCK          39.92N 103.73W
06/05/2015  M1.75 INCH       ADAMS              CO   STORM CHASER

0501 PM     TORNADO          4 SSW ARICKAREE SCHOOL  39.69N 103.06W
06/05/2015                   WASHINGTON         CO   STORM CHASER

            LARGE CONE TORNADO ON GROUND PERSISTED FOR 7 MINUTES
            BEFORE BECOMING RAIN WRAPPED.

0408 PM     HAIL             2 NNW THURMAN           39.62N 103.23W
06/05/2015  M0.88 INCH       WASHINGTON         CO   EMERGENCY MNGR

0324 PM     HAIL             3 SW STRASBURG          39.70N 104.34W
06/05/2015  M1.00 INCH       ARAPAHOE           CO   STORM CHASER

0226 PM     HAIL             PONDEROSA PARK          39.40N 104.64W
06/05/2015  M1.00 INCH       ELBERT             CO   TRAINED SPOTTER

0109 PM     HAIL             1 E PARKER              39.51N 104.75W
06/05/2015  M0.88 INCH       DOUGLAS            CO   TRAINED SPOTTER

0100 PM     HAIL             1 S PARKER              39.50N 104.76W
06/05/2015  M1.50 INCH       DOUGLAS            CO   TRAINED SPOTTER

&&

KFREDIN

The office that day

Everything else NWS Denver/Boulder, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 4, 6:11 PM MDTSevere Thunderstorm WarningBOUBoulder, Larimer, Weld34 min
Jun 4, 6:26 PM MDTTornado Warning Tornado observedBOUElbert34 min
Jun 4, 6:32 PM MDTSevere Thunderstorm WarningBOULarimer28 min
Jun 4, 6:37 PM MDTTornado Warning Tornado observedBOUBoulder23 min
Jun 4, 6:38 PM MDTTornado Warning Tornado observedBOUBoulder, Larimer, Weld22 min
Jun 4, 6:58 PM MDTTornado WarningBOUElbert, Lincoln32 min
Jun 4, 7:03 PM MDTTornado Warning Tornado observedBOUBoulder, Larimer27 min
Jun 4, 7:15 PM MDTFlash Flood Warning EmergencyBOUBoulder, Larimer, Weld3 hr
Jun 4, 7:30 PM MDTTornado WarningBOUElbert30 min
Jun 4, 7:54 PM MDTSevere Thunderstorm WarningBOUBoulder51 min
Jun 4, 8:40 PM MDTRiver Flood AdvisoryBOUBoulder6 hr
Jun 4, 8:49 PM MDTSevere Thunderstorm WarningBOUBoulder26 min
Jun 4, 9:13 PM MDTAreal Flood WarningBOUBoulder, Larimer, Weld12 hr
Jun 4, 9:17 PM MDTSevere Thunderstorm WarningBOUAdams, Boulder, Broomfield, Weld43 min
Jun 4, 9:19 PM MDTSevere Thunderstorm WarningBOUAdams, Arapahoe, Denver26 min
Jun 4, 9:42 PM MDTSevere Thunderstorm WarningBOUAdams, Broomfield, Denver, Jefferson33 min
Jun 4, 9:47 PM MDTAreal Flood AdvisoryBOUAdams, Denver, Jefferson3 hr
Jun 4, 9:58 PM MDTFlash Flood Warning EmergencyBOUBoulder, Larimer6 hr
Jun 4, 10:39 PM MDTSevere Thunderstorm WarningBOUAdams, Denver22 min
Jun 4, 11:00 PM MDTSevere Thunderstorm WarningBOUDenver, Jefferson30 min
Jun 4, 11:16 PM MDTAreal Flood AdvisoryBOUDenver, Jefferson3 hr
Jun 5, 12:42 AM MDTSevere Thunderstorm WarningBOUArapahoe, Denver, Jefferson33 min
Jun 5, 12:48 AM MDTAreal Flood AdvisoryBOUAdams, Denver, Jefferson117 min
Jun 5, 12:52 AM MDTSevere Thunderstorm WarningBOUElbert, Lincoln23 min
Jun 5, 1:09 AM MDTSevere Thunderstorm WarningBOUElbert36 min
Jun 5, 1:45 AM MDTSevere Thunderstorm WarningBOUAdams, Denver30 min
Jun 5, 2:02 AM MDTSevere Thunderstorm WarningBOUElbert28 min
Jun 5, 2:21 AM MDTAreal Flood AdvisoryBOUArapahoe, Elbert, Lincoln, Washington3 hr
Jun 5, 2:26 AM MDTTornado WarningBOUElbert34 min
Jun 5, 3:03 AM MDTFlash Flood WarningBOUElbert, Lincoln3 hr
Jun 5, 4:27 AM MDTFlash Flood WatchBOUAdams, Arapahoe, Boulder, Broomfield, Clear Creek, Denver and 13 more18 hr
Jun 5, 6:12 AM MDTRiver Flood WarningBOUAdams38 hr
Jun 5, 9:10 AM MDTRiver Flood WarningBOUMorgan11 days
Jun 5, 9:10 AM MDTRiver Flood WarningBOULogan, Morgan, Washington4 days
Jun 5, 12:52 PM MDTTornado WarningBOUArapahoe, Douglas23 min
Jun 5, 1:08 PM MDTTornado WarningBOUArapahoe, Douglas, Elbert37 min
Jun 5, 1:25 PM MDTAreal Flood AdvisoryBOUAdams, Arapahoe, Douglas3 hr
Jun 5, 1:48 PM MDTTornado WarningBOUAdams, Arapahoe42 min
Jun 5, 2:17 PM MDTTornado WarningBOUArapahoe, Douglas, Elbert43 min
Jun 5, 3:04 PM MDTTornado WarningBOUAdams, Arapahoe26 min
Jun 5, 3:27 PM MDTTornado WarningBOUAdams, Arapahoe33 min
Jun 5, 3:41 PM MDTSevere Thunderstorm WarningBOULincoln, Washington49 min
Jun 5, 4:03 PM MDTSevere Thunderstorm WarningBOUAdams, Morgan42 min
Jun 5, 4:21 PM MDTRiver Flood WarningBOUBoulder65 hr
Jun 5, 4:31 PM MDTSevere Thunderstorm WarningBOUAdams, Arapahoe29 min
Jun 5, 4:34 PM MDTSevere Thunderstorm WarningBOULincoln, Washington26 min
Jun 5, 4:36 PM MDTAreal Flood AdvisoryBOULincoln, Washington3 hr
Jun 5, 4:44 PM MDTTornado WarningBOUWashington31 min
Jun 5, 4:58 PM MDTTornado WarningBOUAdams, Washington32 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.